# SDR F3LA2021060700040

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 07458
- Aircraft time: 14,100 hours, 5,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED PERSISTANT BURNING SMELL AFT OF EXIT ROW. NO OTHER SIGNS OF FIRE NOTED. ODOR PROCEDURE DID NOT ELIMINATE SMELL. CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A NO FAULTS OR ODOR NOTED A/C OK TO CONTINUE
